Classification of integrable Benjamin-Ono type equations

Novikov, V.S. and Mikhailov, AV (2003) Classification of integrable Benjamin-Ono type equations. Moscow Mathematical Journal, 3 (4). 00-00. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:40
Last Modified: 11 Jan 2012 10:40
Resource URI: http://kar.kent.ac.uk/id/eprint/1012 (The current URI for this page, for reference purposes)
  • Depositors only (login required):